Peer-Reviewed Articles in Journals:

  • M. Alishahi and H. Hajiabolhassan, On the chromatic number of matching Kneser graphs, Combinatorics, Probability and Computing (to appear).
  • M. Alishahi and H. Hajiabolhassan, On chromatic number and minimum cut, Journal of Combinatorial Theory, Series B (to appear). 
  • M. Alishahi and H. Hajiabolhassan, A generalization of Gale’s lemma, Journal of Graph Theory, 88 (2018), 337-346.
  • M. Alishahi and H. Hajiabolhassan, Altermatic number of categorical product of graphs, Discrete Mathematics, 341 (2018), 1316-1324.
  • M. Alishahi and H. Hajiabolhassan, Chromatic number of random Kneser hypergraphs, Journal of Combinatorial Theory, Series A, 154 (2018), 1-20.
  • M. Alishahi, H. Hajiabolhassan and F. Meunier, Strengthening topological colorful results for graphs, European Journal of Combinatorics,  64 (2017), 27-44.
  • M. Alishahi and H. Hajiabolhassan, Chromatic number via Turan number, Discrete Mathematics, 340 (2017), 2366-2377.
  • H. Hajiabolhassan and F. Meunier, Hedetniemi’s conjecture for Kneser hypergraphs, Journal of Combinatorial Theory, Series A, 143 (2016), 42-55.
  • M. Alishahi and H. Hajiabolhassan, On the chromatic number of general Kneser hypergraphs, Journal of Combinatorial Theory, Series B, 115 (2015), 186-209.
  • H. Hajiabolhassan and A. Taherkhani, On the circular chromatic number of graph powers, Journal of Graph Theory,  75 (2014), 48-58.
  • H. Hajiabolhassan and F. Moazamei, Secure frameproof codes through biclique covers, Discrete Mathematics & Theoretical Computer Science, 14 (2012), 261-270.
  • H. Hajiabolhassan and F. Moazamei, Some new bounds for cover-free families through biclique covers, Discrete Mathematics, 312 (2012), 3626-3635.
  • H. Hajiabolhassan , A generalization of Kneser’s conjecture, Discrete Mathematics, 311 (2011), 2663-2668.
  • M. Alishahi and H. Hajiabolhassan , Circular coloring and Mycielski construction, Discrete Mathematics, 310 (2010), 1544-1550.
  • A. Daneshgar, H. Hajiabolhassan and R. Javadi, On the isoperimetric spectrum of graphs and its approximations, Journal of Combinatorial Theory (B), 100 (2010), 390-412.
  • H. Hajiabolhassan and A. Taherkhani, Graph powers and graph homomorphisms, Electronic Journal of Combinatorics, 17 (2010), no. 1,  Research Paper 17, 16 pp.
  • H. Hajiabolhassan and A. Cheraghi, Bounds for visual cryptography schemes, Discrete Applied Mathematics, 158 (2010), 659-665.
  • H. Hajiabolhassan, On the b-chromatic number of Kneser Graphs,  Discrete Applied Mathematics,  158 (2010), 232-234.
  • A. Daneshgar, H. Hajiabolhassan and S. Taati, On isolated vertices and the complexity of unique list-colourability, ARS Combinatoria,  97 (2010), 301-319.
  • M. Alishahi, H. Hajiabolhassan and A. Taherkhani, A generalization of the Erdos-Ko-Rado theorem, Discrete Mathematics, 310 (2010), 188-191.
  • H. Hajiabolhassan, On colorings of graph powers, Discrete Mathematics, 309 (2009), 4299-4305.
  • A. Daneshgar and H. Hajiabolhassan,  Density and power graphs in graph homomorphism problem, Discrete Mathematics, 308 (2008), 4027-4030.
  • A. Daneshgar, H. Hajiabolhassan and N. Hamedazimi, On connected colourings of graphs, ARS Combinatoria, 89 (2008), 115-126.
  • A. Daneshgar and H. Hajiabolhassan,  Circular colouring and algebraic no homomorphism theorems, European Journal of Combinatorics,  28 (2007),1843-1853.
  • A. Daneshgar, H. Hajiabolhassan and N. Soltankhah, Defining numbers and circular colouring of graphs, Discrete Mathematics, 307 (2007), 173-180.
  • A. Daneshgar and H. Hajiabolhassan,  Graph homomorphisms and nodal domains, Linear Algebra and Its Applications, 418 (2006), 44-52.
  • H. Hajiabolhassan, M.L. Mehrabadi and R. Tusserkani,  Tabular graphs and chromatic sum,  Discrete Mathematics,  304 (2005), 11-22.
  • A. Daneshgar and H. Hajiabolhassan,  Unique list-colorability and the fixing chromatic number of graphs,  Discrete Applied Mathematics,  152 (2005), 123-138.
  • A. Daneshgar and H. Hajiabolhassan,  Random walks and graph homomorphisms, Morphisms and Statistical Physics, J. Nesetril and P. Winkler Eds., AMS Proceedings DIMACS Series,  63 (2004), 49-64.
  • H. Hajiabolhassan and X. Zhu, Sparse $H$-colorable graphs with large girth and bounded degree, Graphs and Combinatorics, 20 (2004), 65-71.
  • H. Hajiabolhassan and X. Zhu, Circular chromatic number and Mycielski construction, Journal of Graph Theory, 44 (2003), 106-115.
  • H. Hajiabolhassan and X. Zhu, Circular chromatic number of subgraphs, Journal of  Graph Theory, 44 (2003), 95–105.
  • A. Daneshgar and H. Hajiabolhassan,  Graph homomorphisms through random walks, Journal of Graph Theory, 44 (2003), 15–38.
  • H. Hajiabolhassan and X. Zhu, Circular chromatic number of Kneser graphs, Journal of Combinatorial Theory (B), 88 (2003), 299–303.
  • Y. Ganjali, M. Ghebleh, H. Hajiabolhassan, M. Mirzazadeh, and B. Sadjad, Uniquely 2-list colorable graphs, Discrete Applied Mathematics, 119 (2002), 217–225.
  • Ch. Eslahchi, M. Ghebleh and H. Hajiabolhassan, Some concepts in list coloring, Journal of Combinatorial Mathematics and Combinatorial Computing, 41 (2002), 151–160.
  • H. Hajiabolhassan, M.L. Mehrabadi and R. Tusserkani, A note on Hall-condition number of a graph, ARS Combinatoria, 55 (2000), 215–216.
  • H. Hajiabolhassan,  M.L. Mehrabadi and R. Tusserkani, Minimal colorings and strength of graphs, Discrete Mathematics, 215 (2000),  265–270.
  • H. Hajiabolhassan, M.L. Mehrabadi, R. Tusserkani and M. Zaker, A characterization of uniquely colorable graphs using minimal defining sets, Discrete Mathematics, 199 (1999),  233–236.
  • H. Hajiabolhassan, and  M.L. Mehrabadi, On clique polynomials, Australasian Journal of Combinatorics, 18 (1998), 313–316.
  • Ch. Eslahchi, H. Hajiabolhassan, M.L. Mehrabadi and R. Tusserkani, A counterexample for Hilton–Johnson’s conjecture on list coloring of graphs, Australasian Journal of Combinatorics, 18 (1998), 127–131.
  • S. Akbari, M. Behzad, H. Hajiabolhassan and E.S. Mahmoodian, Uniquely total colorable graphs, Graphs and Combinatorics, 13 (1997),  305–314.
  • M. Mahdavi-Hezaveh, S. Akbari-Feyzaabaadi,  M.L. Mehrabadi and H. Hajiabolhassan, On derived groups of division rings II, Communications in Algebra, 23 (1995),  2881–2887.

Unpublished Papers: 

Conferences:

Preprints: